# SDR COMA2011121950100

- Difficulty date: December 18, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 36,818 hours, 32,188 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO MHT WHEN SELECTING FLAPS TO 8 DEG RECEIVED FLAPS FAIL CAUTION MSG.  FLAPS FAILED AT 0 DEG.  COMPLIED WITH QRH PROCEDURES, A/C LANDED SAFELY.  COMPLIED WITH TASK CARD SI-2-27I0001, FLAPS FAIL FIRST EVENT MAINTENANCE ACTION.  TRANSFERRED TO DEFERRED LIST GMM 8.4.
